On the monomiality of groups of order between 100 and 200. II.
Journal für die reine und angewandte Mathematik, Tome 270 (1974), pp. 184-194
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1974__270_151500,
author = {Robert W. van der Waall},
title = {On the monomiality of groups of order between 100 and 200. {II.}},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {184--194},
year = {1974},
volume = {270},
zbl = {0288.20009},
url = {http://geodesic.mathdoc.fr/item/JRAM_1974__270_151500/}
}
Robert W. van der Waall. On the monomiality of groups of order between 100 and 200. II.. Journal für die reine und angewandte Mathematik, Tome 270 (1974), pp. 184-194. http://geodesic.mathdoc.fr/item/JRAM_1974__270_151500/